# SDR DALA2021032501792

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 12,558 hours, 1,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3511 BULK CARGO DOOR OPENING CUT-OUT AFT SIDE ADJACENT TO 2ND FROM BOTTOM DOOR STOP FITTING SMALL DENT. CORRECTIVE ACTION: CHECKED DENT LIMITS REF. A350 ASR 53-41 AND RESTORED FINISH REF A350 ASR 51-75. WITHIN LIMITS. NO DISBOND NOTED. (1763526)
